Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 18, 2014, 5:45 PM CDT for Vernon Parish, Louisiana; Newton County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 5:45 PM CDT (22:45 UTC)
- Expired
- Aug 18, 2014, 6:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Vernon Parish, LA, Newton County, TX
The radar
The Ft Polk radar (KPOE), 54 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2723 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
421
WUUS54 KLCH 182245
SVRLCH
LAC115-TXC351-182315-
/O.NEW.KLCH.SV.W.0055.140818T2245Z-140818T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
545 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES TOLEDO BEND DAM...
WEST CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...
* UNTIL 615 PM CDT
* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL....
OVER TOLEDO BEND DAM...MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM... WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY AND PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3112 9338 3103 9359 3117 9370 3118 9360
3117 9358 3120 9355 3124 9356 3128 9354
3128 9352
TIME...MOT...LOC 2246Z 234DEG 13KT 3115 9355
$$
211 follow-up statement
804
WWUS54 KLCH 182308
SVSLCH
JSEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
608 PM CDT MON AUG 18 2014
TXC351-182318-
/O.CAN.KLCH.SV.W.0055.000000T0000Z-140818T2315Z/
NEWTON TX-
608 PM CDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON COUNTY IS
CANCELLED...
LAT...LON 3127 9351 3115 9341 3110 9346 3115 9354
3118 9353 3119 9355 3124 9356 3128 9353
3128 9351
TIME...MOT...LOC 2308Z 200DEG 13KT 3121 9349
$$
LAC115-182315-
/O.CON.KLCH.SV.W.0055.000000T0000Z-140818T2315Z/
VERNON LA-
608 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL VERNON PARISH...
AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED OVER WEST CENTRAL VERNON PARISH..MOVING NORTH
AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
LAT...LON 3127 9351 3115 9341 3110 9346 3115 9354
3118 9353 3119 9355 3124 9356 3128 9353
3128 9351
TIME...MOT...LOC 2308Z 200DEG 13KT 3121 9349
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:05 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 18, 3:05 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 PM CDT MON AUG 18 2014 .DISCUSSION... A SURFACE HIGH PRESSURE SYSTEM IS CENTERED OVER THE EASTERN GULF OF MEXICO. SOUTHERLY WINDS AROUND THE HIGH HELPING TO BRING DECENT GULF MOISTURE INTO THE FORECAST AREA. MEANWHILE...WATER VAPOR AND UPPER AIR ANALYSIS SHOW A RELATIVE WEAKNESS IN THE THE MID AND UPPER LEVELS ACROSS THE REGION...AND WITH LITTLE CONVECTED INHIBITION...DAYTIME HEATING HAS PRODUCED SOME SHOWERS AND STORMS. AWAY FROM THE STORMS AND RAIN COOLED BOUNDARIES...RATHER MUGGY AGAIN WITH AIR TEMPERATURES IN THE LOWER 90S AND DEW POINTS IN THE MID 70S CREATING HEAT INDEX READINGS BETWEEN 100F AND 105F. FOR THE REMAINDER OF THE AFTERNOON...DAYTIME HEATING AND OUTFLOW BOUNDARIES WILL CONTINUE TO PRODUCE SOME SHOWERS AND A FEW STORMS. THE STRONGER STORMS WILL PRODUCE SOME GUSTY DOWN BURST WINDS TO AROUND 40 MPH AND FREQUENT LIGHTNING. ACTIVITY WILL DISSIPATE DURING THE EARLY EVENING WITH THE LOSS OF DAYTIME HEATING...WITH A FEW NOCTURNAL SHOWERS POSSIBLE LATE OVERNIGHT RIGHT AT THE IMMEDIATE COAST. DURING THE NEXT FEW DAYS...UPPER LEVEL RIDGING WILL BUILD WESTWARD ALONG THE GULF COAST AND INTO THE FORECAST AREA. SOUTHERLY FLOW IN THE LOW LEVELS WILL BRING IN ENOUGH GULF MOISTURE...THAT DAYTIME HEATING WILL BE ALLOWED TO PRODUCE ISOLATED SHOWERS AND STORMS. AREAS THAT DO NOT SEE ANY SHOWER RELIEF WILL HAVE HOT AND HUMID CONDITIONS WITH DEW POINTS IN THE MID TO UPPER 70S DURING PORTIONS OF THE DAYTIME CREATING AFTERNOON HEAT INDEX VALUES FROM 100F TO 105F. BY THE END OF THE WEEK INTO THE WEEKEND...THE UPPER LEVEL RIDGE WILL CENTER ITSELF OVER THE FORECAST AREA. DRY AND SINKING AIR IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL HELP A CAP TO FORM AND PUTTING A LID ON ANY SHOWER DEVELOPMENT. SOUTHERLY WINDS WILL STILL PREVAIL AT THE SURFACE WITH LOW LEVEL MOISTURE HELPING TO KEEP THINGS ON THE MUGGY AND STICKY SIDE WITH AFTERNOON HEAT INDEX READINGS RUNNING AROUND 105F. RUA && .MARINE... SURFACE HIGH PRESSURE CENTERED OVER THE EASTERN GULF OF MEXICO WILL CONTINUE TO RIDGE WESTWARD ACROSS THE GULF AND INTO THE COASTAL WATERS THROUGH THE WEEK. SOUTHERLY FLOW AROUND THE HIGH WILL PREVAIL. WINDS SPEEDS WILL BE MAINLY LIGHT DURING THE DAYTIME AND INCREASE SOME AT NIGHT TO MODERATE LEVELS WITH THE NOCTURNAL JET. A FEW SHOWERS AND THUNDERSTORMS WILL ALSO BE IN THE FORECAST THROUGH MID WEEK. THE STORMS WILL PRODUCE OCCASIONAL CLOUD TO WATER LIGHTNING AND BRIEF LOCALLY HIGHER WINDS AND SEAS. BY THE END OF THE WEEK...THE SURFACE HIGH WILL BECOME MORE CENTERED NEAR THE FORECAST AREA AND OVER THE WEST CENTRAL GULF. LIGHT AND VARIABLE WINDS WITH LOW SEAS WILL BE THE RESULT. ALSO...AN UPPER LEVEL RIDGE WILL BUILD ACROSS...AND THIS SHOULD LIMIT ANY SHOWER ACTIVITY. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 93 78 92 78 / 10 20 10 20 10 KBPT 77 93 78 92 79 / 10 20 10 20 10 KAEX 74 95 75 95 75 / 20 20 10 20 10 KLFT 75 93 76 93 76 / 10 20 10 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 18, 4:14 AM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 414 AM CDT MON AUG 18 2014 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-190915- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 414 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A PERIOD OF HEAVY RAIN, OCCASIONAL LIGHTNING, AND GUSTY WINDS MAY OCCUR IN THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FOR MONDAY, HOWEVER RAIN CHANCES WILL SLOWLY DECREASE THROUGH MID WEEK. HIGH PRESSURE WILL BUILD THROUGH THE MID AND UPPER LEVELS BY THE END OF THE WEEK WHICH WILL INCREASE TEMPERATURES ACROSS THE REGION. THIS WILL CAUSE APPARENT TEMPERATURES TO CLIMB INTO THE 102 TO 107 RANGE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Aug 18, 4:15 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
415 PM CDT MON AUG 18 2014
TXZ180-201-215-216-261-262-182215-
HARDIN TX-TYLER TX-JEFFERSON TX-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
415 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...TYLER...
JEFFERSON...ORANGE AND JASPER COUNTIES UNTIL 515 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF HONEY ISLAND TO 4 MILES EAST OF BEVIL OAKS...MOVING EAST
AT 35 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HONEY ISLAND...WILDWOOD...VILLAGE MILLS...LUMBERTON...
KOUNTZE AND LAKEVIEW.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3050 9455 3056 9456 3062 9423 3022 9379
3010 9423 3049 9465Special weather statement, Aug 18, 4:34 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 434 PM CDT MON AUG 18 2014 LAZ030-041-TXZ180-201-216-259>262-182230- HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX- BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX- SOUTHERN NEWTON TX- 434 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON... TYLER...ORANGE AND JASPER COUNTIES UNTIL 530 PM CDT... AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF FRED TO MAURICEVILLE...MOVING EAST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...CANEY HEAD...GIST...FRED...FOREST HEIGHTS...HARTBURG AND BUNA. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3076 9401 3027 9354 3018 9391 3059 9440
Special weather statement, Aug 18, 4:35 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 PM CDT MON AUG 18 2014 LAZ030-031-041-042-182200- BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA- 435 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...CALCASIEU AND JEFFERSON DAVIS PARISHES UNTIL 500 PM CDT... AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 3 MILES SOUTH OF MOSS BLUFF...MOVING NORTHEAST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...GILLIS...LEBLEU SETTLEMENT AND TOPSY. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3043 9313 3029 9295 3019 9318 3029 9332
Special weather statement, Aug 18, 4:48 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 PM CDT MON AUG 18 2014 LAZ030-TXZ259-260-182215- NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA- 448 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL 515 PM CDT... AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHEAST OF KIRBYVILLE... MOVING NORTHEAST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BON WEIR AND NEWTON. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. LAT...LON 3091 9380 3071 9357 3060 9383 3073 9400
Special weather statement, Aug 18, 5:01 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 501 PM CDT MON AUG 18 2014 TXZ259-260-182230- NORTHERN JASPER TX-NORTHERN NEWTON TX- 501 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL 530 PM CDT... AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER NEWTON...MOVING NORTHEAST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF THE INDICATED COUNTY. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3101 9379 3085 9359 3073 9373 3088 9391
Special weather statement, Aug 18, 5:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT MON AUG 18 2014
LAZ027-TXZ259-260-182315-
NORTHERN JASPER TX-NORTHERN NEWTON TX-VERNON LA-
522 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL 615 PM CDT...
AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF BROWNDELL TO 9 MILES SOUTH OF BURR FERRY...MOVING
NORTHEAST AT 15 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HARRISBURG...WIERGATE...SAM RAYBURN DAM...BURKEVILLE...EVANS
AND MAYFLOWER.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3116 9328 3089 9351 3097 9422 3112 9407
3116 9395 3118 9363 3117 9358 3119 9356The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:42 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 63 min |
| Aug 18, 4:35 PM CDT | Special Weather Statement | LCH | Calcasieu | 25 min |
| Aug 18, 6:05 PM CDT | Special Weather Statement | LCH | Vernon | 25 min |
| Aug 18, 3:29 PM CDT | Special Weather Statement | LCH | Hardin | 31 min |
| Aug 18, 3:48 PM CDT | Special Weather Statement | LCH | Hardin | 27 min |
| Aug 18, 3:58 PM CDT | Special Weather Statement | LCH | Jasper | 32 min |
| Aug 18, 4:15 PM CDT | Special Weather Statement | LCH | Hardin | 60 min |
| Aug 18, 4:34 PM CDT | Special Weather Statement | LCH | Jasper | 56 min |
| Aug 18, 4:48 PM CDT | Special Weather Statement | LCH | Newton | 27 min |
| Aug 18, 5:01 PM CDT | Special Weather Statement | LCH | Newton | 29 min |
| Aug 18, 5:22 PM CDT | Special Weather Statement | LCH | Newton | 53 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.